• Previous Article
    Analytical approach of one-dimensional solute transport through inhomogeneous semi-infinite porous domain for unsteady flow: Dispersion being proportional to square of velocity
  • PROC Home
  • This Issue
  • Next Article
    Optimal control of a linear stochastic Schrödinger equation
2013, 2013(special): 447-456. doi: 10.3934/proc.2013.2013.447

Quasi-subdifferential operators and evolution equations

1. 

Department of Mathematics, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya 466-8555

Received  August 2012 Revised  December 2012 Published  November 2013

We introduce the concept of a quasi-subdifferential operator and that of a quasi-subdifferential evolution equation. We prove the existence of solutions to related problems and give applications to variational and quasi-variational inequalities.
Citation: Masahiro Kubo. Quasi-subdifferential operators and evolution equations. Conference Publications, 2013, 2013 (special) : 447-456. doi: 10.3934/proc.2013.2013.447
References:
[1]

T. Aiki, Mathematical models including a hysteresis operator, in "Dissipative phase transitions" (eds. P. Colli et al.), Ser. Adv. Math. Appl. Sci. 71 (2006), 1-20.  Google Scholar

[2]

H. Attouch, Familles d'operateurs maximaux monotones et mesurabilite, Ann. Mat. Pura Appl. 120 (1979), 35-111.  Google Scholar

[3]

H. Attouch, P. Bénilan, A. Damlamian, C. Picard, Equations d'évolution avec condition unilatérale, C. R. Acad. Sci. Paris Ser. A, 279 (1974), 607-609.  Google Scholar

[4]

C. Baiocchi and A. Capelo, "Variational and quasivariational inequalities", Wiley-Interscience, Chichester, 1984.  Google Scholar

[5]

H. Brézis, Équations et inéquations non linéaires dans les espaces vectoriel en dualité, Ann. Inst. Fourier, 18 (1968), 115-175.  Google Scholar

[6]

H. Brézis, Problèmes unilatéraux, J. Math. Pure Appl. IX. Ser., 51 (1972), 1-168.  Google Scholar

[7]

H. Brézis, "Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert", North-Holland, Amsterdam-London, 1973.  Google Scholar

[8]

F. E. Browder and P. Hess, Nonlinear mappings of monotone type in Banach spaces, J. Funct. Anal., 11 (1972), 251-294.  Google Scholar

[9]

P. Colli, N. Kenmochi and M. Kubo, A phase-field model with temperature dependent constraint, J. Math. Anal. Appl., 256 (2001), 668-685.  Google Scholar

[10]

J.-L. Joly and U. Mosco, À propos de l'existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal., 34 (1979), 107-137.  Google Scholar

[11]

R. Kano, N. Kenmochi and Y. Murase, Elliptic quasi-variational inequalities and applications, Discrete Contin. Dyn. Syst., 2009 Suppl. (2009), 583-591.  Google Scholar

[12]

R. Kano, N. Kenmochi and Y. Murase, Parabolic quasi-variational inequalities with nonlocal constraints, Adv. Math. Sci. Appl., 19 (2009), 565-583 .  Google Scholar

[13]

R. Kano, Y. Murase and N. Kenmochi, Nonlinear evolution equations generated by subdifferentials with nonlocal constraints Banach Center Publ., 86, Warsaw, 2009, 175-194.  Google Scholar

[14]

N. Kenmochi, Some nonlinear parabolic variational inequalities, Israel J. Math., 22 (1975), 304-331.  Google Scholar

[15]

N. Kenmochi, Solvability of nonlinear evolution equations with time-dependent constraints and applications, Bull. Fac. Educ., Chiba Univ. Part II, 30 (1981), 1-87. Google Scholar

[16]

N. Kenmochi, Monotonicity and compactness methods for nonlinear variational inequalities in "Handbook of Differential Equations" Stationary Partial Differential Equations, Vol. IV (ed. M. Chipot), Elsevier/North Holland, Amsterdam, (2007).  Google Scholar

[17]

N. Kenmochi, T. Koyama and G.H. Meyer, Parabolic PDEs with hysteresis and quasivariational inequalities, Nonlinear Anal., 34 (1998), 665-686.  Google Scholar

[18]

N. Kenmochi and M. Kubo, Periodic stability of flow in partially saturated porous media, in ''Free Boundary Value Problems", Int. Ser. Numer. Math., 95 (1990), 127-152.  Google Scholar

[19]

M. Kubo, Characterization of a class of evolution operators generated by time-dependent subdifferentials, Funkc. Ekvacioj, 32 (1989), 301-321.  Google Scholar

[20]

M. Kubo, A filtration model with hysteresis, J. Differ. Equations, 201 (2004), 75-98.  Google Scholar

[21]

M. Kubo and N. Yamazaki, Quasilinear parabolic variational inequalities with time-dependent constraints, Adv. Math. Sci. Appl., 15 (2005), 60-68.  Google Scholar

[22]

M. Kubo and N. Yamazaki, Elliptic-parabolic variational inequalities with time-dependent constraints, Discrete Contin. Dyn. Syst., 19 (2007), 335-354.  Google Scholar

[23]

M. Kubo, K. Shirakawa and N. Yamazaki, Variational inequalities for a system of elliptic-parabolic equations, J. Math. Anal. Appl., 387 (2012), 490-511.  Google Scholar

[24]

M. Ôtani, Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators J. Differential Equations, 46 (1982), 268-299.  Google Scholar

[25]

M. Ôtani, Nonlinear evolution equations with time-dependent constarints , Adv. Math. Sci. Appl., 3 (): 383.   Google Scholar

[26]

A. Visintin, "Differential models of hysteresis", Springer-Verlag, Berlin, 1994.  Google Scholar

[27]

N. Yamazaki, Doubly nonlinear evolution equations associated with elliptic-parabolic free boundary problems, Discrete Contin. Dyn. Syst., 2005 Suppl. (2005), 920-920.  Google Scholar

[28]

Y. Yamada, On evolution equations generated by subdifferential operators, J. Fac. Sci., Univ. Tokyo, Sect. IA, 23 (1976), 491-515.  Google Scholar

show all references

References:
[1]

T. Aiki, Mathematical models including a hysteresis operator, in "Dissipative phase transitions" (eds. P. Colli et al.), Ser. Adv. Math. Appl. Sci. 71 (2006), 1-20.  Google Scholar

[2]

H. Attouch, Familles d'operateurs maximaux monotones et mesurabilite, Ann. Mat. Pura Appl. 120 (1979), 35-111.  Google Scholar

[3]

H. Attouch, P. Bénilan, A. Damlamian, C. Picard, Equations d'évolution avec condition unilatérale, C. R. Acad. Sci. Paris Ser. A, 279 (1974), 607-609.  Google Scholar

[4]

C. Baiocchi and A. Capelo, "Variational and quasivariational inequalities", Wiley-Interscience, Chichester, 1984.  Google Scholar

[5]

H. Brézis, Équations et inéquations non linéaires dans les espaces vectoriel en dualité, Ann. Inst. Fourier, 18 (1968), 115-175.  Google Scholar

[6]

H. Brézis, Problèmes unilatéraux, J. Math. Pure Appl. IX. Ser., 51 (1972), 1-168.  Google Scholar

[7]

H. Brézis, "Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert", North-Holland, Amsterdam-London, 1973.  Google Scholar

[8]

F. E. Browder and P. Hess, Nonlinear mappings of monotone type in Banach spaces, J. Funct. Anal., 11 (1972), 251-294.  Google Scholar

[9]

P. Colli, N. Kenmochi and M. Kubo, A phase-field model with temperature dependent constraint, J. Math. Anal. Appl., 256 (2001), 668-685.  Google Scholar

[10]

J.-L. Joly and U. Mosco, À propos de l'existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal., 34 (1979), 107-137.  Google Scholar

[11]

R. Kano, N. Kenmochi and Y. Murase, Elliptic quasi-variational inequalities and applications, Discrete Contin. Dyn. Syst., 2009 Suppl. (2009), 583-591.  Google Scholar

[12]

R. Kano, N. Kenmochi and Y. Murase, Parabolic quasi-variational inequalities with nonlocal constraints, Adv. Math. Sci. Appl., 19 (2009), 565-583 .  Google Scholar

[13]

R. Kano, Y. Murase and N. Kenmochi, Nonlinear evolution equations generated by subdifferentials with nonlocal constraints Banach Center Publ., 86, Warsaw, 2009, 175-194.  Google Scholar

[14]

N. Kenmochi, Some nonlinear parabolic variational inequalities, Israel J. Math., 22 (1975), 304-331.  Google Scholar

[15]

N. Kenmochi, Solvability of nonlinear evolution equations with time-dependent constraints and applications, Bull. Fac. Educ., Chiba Univ. Part II, 30 (1981), 1-87. Google Scholar

[16]

N. Kenmochi, Monotonicity and compactness methods for nonlinear variational inequalities in "Handbook of Differential Equations" Stationary Partial Differential Equations, Vol. IV (ed. M. Chipot), Elsevier/North Holland, Amsterdam, (2007).  Google Scholar

[17]

N. Kenmochi, T. Koyama and G.H. Meyer, Parabolic PDEs with hysteresis and quasivariational inequalities, Nonlinear Anal., 34 (1998), 665-686.  Google Scholar

[18]

N. Kenmochi and M. Kubo, Periodic stability of flow in partially saturated porous media, in ''Free Boundary Value Problems", Int. Ser. Numer. Math., 95 (1990), 127-152.  Google Scholar

[19]

M. Kubo, Characterization of a class of evolution operators generated by time-dependent subdifferentials, Funkc. Ekvacioj, 32 (1989), 301-321.  Google Scholar

[20]

M. Kubo, A filtration model with hysteresis, J. Differ. Equations, 201 (2004), 75-98.  Google Scholar

[21]

M. Kubo and N. Yamazaki, Quasilinear parabolic variational inequalities with time-dependent constraints, Adv. Math. Sci. Appl., 15 (2005), 60-68.  Google Scholar

[22]

M. Kubo and N. Yamazaki, Elliptic-parabolic variational inequalities with time-dependent constraints, Discrete Contin. Dyn. Syst., 19 (2007), 335-354.  Google Scholar

[23]

M. Kubo, K. Shirakawa and N. Yamazaki, Variational inequalities for a system of elliptic-parabolic equations, J. Math. Anal. Appl., 387 (2012), 490-511.  Google Scholar

[24]

M. Ôtani, Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators J. Differential Equations, 46 (1982), 268-299.  Google Scholar

[25]

M. Ôtani, Nonlinear evolution equations with time-dependent constarints , Adv. Math. Sci. Appl., 3 (): 383.   Google Scholar

[26]

A. Visintin, "Differential models of hysteresis", Springer-Verlag, Berlin, 1994.  Google Scholar

[27]

N. Yamazaki, Doubly nonlinear evolution equations associated with elliptic-parabolic free boundary problems, Discrete Contin. Dyn. Syst., 2005 Suppl. (2005), 920-920.  Google Scholar

[28]

Y. Yamada, On evolution equations generated by subdifferential operators, J. Fac. Sci., Univ. Tokyo, Sect. IA, 23 (1976), 491-515.  Google Scholar

[1]

Sophie Guillaume. Evolution equations governed by the subdifferential of a convex composite function in finite dimensional spaces. Discrete & Continuous Dynamical Systems, 1996, 2 (1) : 23-52. doi: 10.3934/dcds.1996.2.23

[2]

Zhenbing Gong, Yanping Chen, Wenyu Tao. Jump and variational inequalities for averaging operators with variable kernels. Communications on Pure & Applied Analysis, 2021, 20 (5) : 1851-1866. doi: 10.3934/cpaa.2021045

[3]

Jean Ginibre, Giorgio Velo. Modified wave operators without loss of regularity for some long range Hartree equations. II. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1357-1376. doi: 10.3934/cpaa.2015.14.1357

[4]

Khalid Addi, Samir Adly, Hassan Saoud. Finite-time Lyapunov stability analysis of evolution variational inequalities. Discrete & Continuous Dynamical Systems, 2011, 31 (4) : 1023-1038. doi: 10.3934/dcds.2011.31.1023

[5]

Vyacheslav Maksimov. The method of extremal shift in control problems for evolution variational inequalities under disturbances. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021048

[6]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021, 11 (3) : 479-498. doi: 10.3934/mcrf.2021009

[7]

Matthieu Alfaro, Isabeau Birindelli. Evolution equations involving nonlinear truncated Laplacian operators. Discrete & Continuous Dynamical Systems, 2020, 40 (6) : 3057-3073. doi: 10.3934/dcds.2020046

[8]

Anna Canale, Francesco Pappalardo, Ciro Tarantino. Weighted multipolar Hardy inequalities and evolution problems with Kolmogorov operators perturbed by singular potentials. Communications on Pure & Applied Analysis, 2021, 20 (1) : 405-425. doi: 10.3934/cpaa.2020274

[9]

Samir Adly, Tahar Haddad. On evolution quasi-variational inequalities and implicit state-dependent sweeping processes. Discrete & Continuous Dynamical Systems - S, 2020, 13 (6) : 1791-1801. doi: 10.3934/dcdss.2020105

[10]

Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu. Periodic solutions for time-dependent subdifferential evolution inclusions. Evolution Equations & Control Theory, 2017, 6 (2) : 277-297. doi: 10.3934/eect.2017015

[11]

Jin Liang, James H. Liu, Ti-Jun Xiao. Condensing operators and periodic solutions of infinite delay impulsive evolution equations. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 475-485. doi: 10.3934/dcdss.2017023

[12]

M. Euler, N. Euler, M. C. Nucci. On nonlocal symmetries generated by recursion operators: Second-order evolution equations. Discrete & Continuous Dynamical Systems, 2017, 37 (8) : 4239-4247. doi: 10.3934/dcds.2017181

[13]

A. V. Bobylev, Vladimir Dorodnitsyn. Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation. Discrete & Continuous Dynamical Systems, 2009, 24 (1) : 35-57. doi: 10.3934/dcds.2009.24.35

[14]

Augusto VisintiN. On the variational representation of monotone operators. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 909-918. doi: 10.3934/dcdss.2017046

[15]

Benjamin Boutin, Frédéric Coquel, Philippe G. LeFloch. Coupling techniques for nonlinear hyperbolic equations. Ⅱ. resonant interfaces with internal structure. Networks & Heterogeneous Media, 2021, 16 (2) : 283-315. doi: 10.3934/nhm.2021007

[16]

Hongxia Yin. An iterative method for general variational inequalities. Journal of Industrial & Management Optimization, 2005, 1 (2) : 201-209. doi: 10.3934/jimo.2005.1.201

[17]

Benzion Shklyar. Exact null-controllability of interconnected abstract evolution equations with unbounded input operators. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021124

[18]

Matteo Bonforte, Gabriele Grillo. Singular evolution on maniforlds, their smoothing properties, and soboleve inequalities. Conference Publications, 2007, 2007 (Special) : 130-137. doi: 10.3934/proc.2007.2007.130

[19]

Shige Peng, Mingyu Xu. Constrained BSDEs, viscosity solutions of variational inequalities and their applications. Mathematical Control & Related Fields, 2013, 3 (2) : 233-244. doi: 10.3934/mcrf.2013.3.233

[20]

Qingzhi Yang. The revisit of a projection algorithm with variable steps for variational inequalities. Journal of Industrial & Management Optimization, 2005, 1 (2) : 211-217. doi: 10.3934/jimo.2005.1.211

 Impact Factor: 

Metrics

  • PDF downloads (23)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]